# SDR 97UAL900205

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4735U
- Make and model: Boeing 747122
- Aircraft serial: 19928
- Engine: Pwa JT9D7A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 60B00253426702
- Condition: Malfunctioned
- Location: Lt Mlg Ww
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT BODY GEAR DOOR AND LEFT WING DOOR OPEN LIGHTS ILLUMINATED.  AIRCRAFT RETURNED TO FIELD.  *S/D*  REPLACED LBLG UPLOCK SEQUENCE VALVE, LEFT BODY GEAR DOOR SEQUENCE VALVE, AND LWG DOOR SEQUENCE VALVE.  GEAR SWUNG SEVERAL TIMES, OPERATION CHECKS NORMAL.
